JournalszaaVol. 2, No. 3pp. 243–264

Axiomatische Bifurkationstheorie

  • Stefan Ackermann

    Universität Leipzig, Germany
Axiomatische Bifurkationstheorie cover

Abstract

A system of axioms for a class of continuous mappings in Banach spaces and their attached degree is given. The axioms are easy to check. If they are valid, local and global bifurcation results of Krasnoselski–Rabinowitz type can be obtained by simple means.

Cite this article

Stefan Ackermann, Axiomatische Bifurkationstheorie. Z. Anal. Anwend. 2 (1983), no. 3, pp. 243–264

DOI 10.4171/ZAA/62